# SDR ASAA2023033142655

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N282AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62473
- Aircraft time: 18,473 hours, 5,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT RH EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECK GOOD ON AFT RH EMERGENCY LIGHT BATTERY , OPS CHECK GOOD ON AFT RH EMERGENCY LIGHTS IW B737NG AMM 33-51-06-960-805.
